# SDR AUS20021340

- Difficulty date: November 11, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Aerosp AS 365 N2
- Engine: Tmeca ARRIEL1A
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 365A33621300
- Condition: Cracked
- Location: Tail Rotor Drive
- Part time: 947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR DRIVESHAFT REAR FLEXIBLE COUPLING CRACKED.
